A new class of hardy spaces in the plane
Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) A new class of hardy spaces in the plane. Hacettepe Journal of Mathematics and Statistics, 46 (4). pp. 559-565. ISSN 1303-5010
This is the latest version of this item.
Official URL: http://dx.doi.org/10.15672/HJMS.20174622759
We introduce new spaces that are extensions of the Hardy spaces and prove a removable singularity result for holomorphic functions within these spaces. Additionally we provide non-trivial examples.
Available Versions of this Item
Repository Staff Only: item control page